# SDR R7MR32723

- Difficulty date: March 15, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: EC1350054
- Engine: Pwa PW206A
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081057
- Part serial: 97257
- Condition: Malfunctioned
- Location: Engine
- Part time: 49 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMMENTATOR MALFUNCTIONING.  REMOVED AND REPLACED WITH NEW UNIT,  CORRECTED PROBLEM.
